# SDR AU980759

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: FS2579
- Condition: Cracked
- Location: Bs 257
- Component: 27192
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BULKHEAD LOCATED AT FS 257.6 CRACKED.  PART TOTAL CYCLES:  4,996.
